IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Theory of Solvability for Lossless Power Flow Equations—Part II: Conditions for Radial Networks

Author(s): John W. Simpson-Porco
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 5
Page(s): 1,373 - 1,385
ISSN (CD): 2372-2533
ISSN (Electronic): 2325-5870
DOI: 10.1109/TCNS.2017.2711859
Regular:

This two-part paper details a theory of solvability for the power flow equations in lossless power networks. In Part I, we derived a new formulation of the lossless power flow equations, which we... View More

Advertisement